# SDR AALA20050723

- Difficulty date: November 6, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 40AB INOPERATIVE.  RESEATED CONNECTOR AT INSIDE WALL CONNECTION FOR EMERGENCY LIGHT AT SEAT 40AB.  SYSTEM GROUND CHECKED NORMAL OPERATION.
